# SDR ASAA2013031894195

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,924 hours, 7,506 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9143
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,917 hours, 7,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER FAILED WHILE LEAK CHECKING CHIP DETECTORS.  REPLACED NR 2 ENG STARTER REF MM 80-11-01, STARTER TEST IAW 71-00-00.
